Free access
Issue
ESAIM: COCV
Volume 11, Number 4, October 2005
Page(s) 508 - 521
DOI http://dx.doi.org/10.1051/cocv:2005017
Published online 15 September 2005
  1. A. Ambrosetti and P.H. Rabinowitz, Dual variational methods in critical point theory and applications. J. Funct. Anal. 14 (1973) 349–381. [CrossRef]
  2. M. Balabane, J. Dolbeault and H. Ounaies, Nodal solutions for a sublinear elliptic equation. Nonlinear Analysis TMA 52 (2003) 219–237. [CrossRef] [MathSciNet]
  3. A. Bahri and P.L. Lions, Solutions of superlinear elliptic equations and their Morse indices. Comm. Pure Appl. Math. 45 (1992) 1205–1215. [CrossRef] [MathSciNet]
  4. T. Bartsch, K.C. Chang and Z.Q. Wang, On the Morse indices of sign changing solutions of nonlinear elliptic problems. Math. Z. 233 (2000) 655–677. [CrossRef] [MathSciNet]
  5. T. Bartsch, Z. Liu and T. Weth, Sign changing solutions of superlinear Schrödinger equation. Comm. Partial Differ. Equ. 29 (2004) 25–42. [CrossRef]
  6. T. Bartsch and T. Weth, A note on additional properties of sign changing solutions to superlinear elliptic equations. Topol. Methods Nonlinear Anal. 22 (2003) 1–14. [MathSciNet]
  7. T. Bartsch and T. Weth, Three nodal solutions of singularly perturbed elliptic equations on domains without topology. Ann. Inst. H. Poincaré Anal. Non Linéaire 22 (2005) 259–281. [CrossRef] [MathSciNet]
  8. V. Benci and D. Fortunato, A remark on the nodal regions of the solutions of some superlinear elliptic equations. Proc. Roy. Soc. Edinburgh Sect. A 111 (1989) 123–128. [MathSciNet]
  9. H. Brezis and T. Kato, Remarks on the Scrödinger operator with singular complex potentials. J. Pure Appl. Math. 33 (1980) 137–151.
  10. A. Castro, J. Cossio and J.M. Neuberger, A minmax principle, index of the critical point, and existence of sign-changing solutions to elliptic boundary value problems. Electron. J. Differ. Equ. 2 (1998) 18.
  11. L. Damascelli, On the nodal set of the second eigenfunction of the Laplacian in symmetric domains in Formula . Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 11 (2000) 175–181. [MathSciNet]
  12. L. Damascelli, M. Grossi and F. Pacella, Qualitative properties of positive solutions of semilinear elliptic equations in symmetric domains via the maximum principle. Ann. Inst. H. Poincaré. Anal. Non Linéaire 16 (1999) 631–652. [CrossRef] [MathSciNet]
  13. L. Damascelli and F. Pacella, Monotonicity and symmetry of solutions of p-Laplace equations, Formula , via the moving plane method. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 26 (1998) 689–707. [MathSciNet]
  14. L. Damascelli and F. Pacella, Monotonicity and symmetry results for p-Laplace equations and applications. Adv. Differential Equations 5 (2000) 1179–1200, [MathSciNet]
  15. P. Drábek and S.B. Robinson, On the Generalization of the Courant Nodal Domain Theorem. J. Differ. Equ. 181 (2002) 58–71. [CrossRef]
  16. M. Grossi, F. Pacella and S.L. Yadava, Symmetry results for perturbed problems and related questions. Topol. Methods Nonlinear Anal. (to appear).
  17. S.J. Li and M. Willem, Applications of local linking to critical point theory. J. Math. Anal. Appl. 189 (1995) 6–32. [CrossRef] [MathSciNet]
  18. J. Moser, A new proof of De Giorgi's theorem. Comm. Pure Appl. Math. 13 (1960) 457–468. [CrossRef] [MathSciNet]
  19. D. Mugnai, Multiplicity of critical points in presence of a linking: application to a superlinear boundary value problem. Nonlinear Differ. Equ. Appl. 11 (2004) 379–391. [CrossRef]
  20. F. Pacella, Symmetry results for solutions of semilinear elliptic equations with convex nonlinearities. J. Funct. Anal. 192 (2002) 271–282 [CrossRef] [MathSciNet]
  21. P.H. Rabinowitz, Minimax methods in critical point theory with applications to differential equations. CBMS Regional Conference Series in Mathematics 65, American Mathematical Society, Providence, RI (1986).
  22. M. Struwe, Variational Methods. Applications to nonlinear partial differential equations and Hamiltonian systems. Springer-Verlag (1990).
  23. Z.Q. Wang, On a superlinear elliptic equation. Ann. Inst. H. Poincaré Anal. Non Linéaire 8 (1991) 43–57.